# SDR YENA201801300048

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 45,133 hours, 15,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008419
- Condition: No Test
- Location: Emergency Lights
- Part time: 45,134 hours, 15,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EPSU WILL NOT TEST.   R & R THE EPSU IAW AMM 33-51-38. OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
